MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT
Catalog Number AVSM08060
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Thrombosis/Thrombus (4440); Restenosis (4576)
Date of Event 07/31/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) are adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported through the results of a clinical study that approximately eight months, four weeks and a day later the subject underwent a re-intervention for access thrombosis and target lesion re-stenosis on the right arm.The target lesion was treated on the cephalic vein arch region with initial stenosis of 80% and final residual stenosis of 0%.It was further reported that the subject underwent re-intervention for target lesion re-stenosis.The target lesion was treated on the cephalic vein arch region with initial stenosis of 95% and final residual stenosis of 0%.The current status of the patient was unknown.
 
Additional Manufacturer Narrative
H11: manufacturing review: based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.Investigation summary: the physical sample was not returned for evaluation.No images were provided for review.Based on the information available, the investigation is closed with inconclusive result.No indications were found that the covera vascular covered stent used in the initial procedure was causally related to the reported issues or re-interventions.No specific device deficiencies or malfunctions were reported during or after the initial procedure.Potential factors that could have led or contributed to the event reported have been evaluated.Previously reported similar complaints were reviewed to find the root cause.Thrombosis or restenosis of a covered stent may be caused by various factors and may even occur inside non-defective stents that have been correctly placed.These may be related to the general condition of the patient, the vascular conditions of the patient, or to medication.Irregular placement or insufficient pre- and/or post dilatation may be contributing factors.In this case pre dilation as well as post dilation was performed; there was no report of any specific device deficiencies or malfunctions during or after the initial procedure.Based on the information available no indications were found that the covera vascular covered stent used in the initial procedure was causally related to the reported issues or re-interventions.However, the lot history records have been reviewed with special attention to the manufacturing and inspection of this products of this lot were found to have met the specification prior to shipment.Based on the information available a definite root cause for the event reported could not be determined.Labeling review: the relevant labeling for this product was reviewed.It was found that the instructions for use (ifu) sufficiently address the potential risk.Based on the ifu complications and adverse events associated with the use of the covera vascular covered stent may include the usual complications associated with endovascular stent and covered stent placement and dialysis shunt revisions, which includes access thrombosis and restenosis of the target vessel.Regarding pta the ifu states: ¿pre-dilate the stenosis with a pta balloon catheter of appropriate length and diameter for the lesion to be treated.¿ and ¿post dilate the covered stent with an angioplasty balloon sized appropriately as to ensure complete wall apposition to the reference vessel.Avoid balloon dilation in the healthy, non-stenosed segment of the vein.¿ g3, h6 (method).Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
COVERA VASCULAR COVERED STENT
Common Device Name
VASCULAR COVERED STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22892569
Report Number9681442-2025-00267
Device Sequence Number15692782
Product Code PFV
UDI-Device Identifier00801741106293
UDI-Public(01)00801741106293(17)230305(10)ANFQ0971
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P170042
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/05/2023
Device Catalogue NumberAVSM08060
Device Lot NumberANFQ0971
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Supplement Date Received by Manufacturer11/06/2025
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight67 KG
Patient EthnicityHispanic
Patient RaceWhite